Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I have been a bulimic, please suggest

I am 15. Have been a bulimic for almost a year. I took 8 vitamins yesterday, Monday, because I was trying to keep myself going and healthy while I fast. Recommended amount is 2 a day for an adult. I hadn't eaten since Saturday. But I did binge this evening and purged till all I could get up was stomach acid. I hadn't purged for 2 weeks before that. But the event happened this morning. It was this morning when it happened, Tuesday, and I all of the sudden felt extremely hot, then really sick to my stomach, I then started chilling and was very dizzy. My vision blurred then I dry heaved and had to lean on the wall because I felt so weak and drained. The switches between too hot and shivering made me sweat even when I was chilling.I never fainted, but I feel like I was very close. The weak feeling lasted pretty much all day. I had to walk alot today because of a trip with school. I often felt faint and dizzy, the nausea came and went several times. My vision never blurred again after the first time. Do you know what could cause this? Could this be caused by fasting or taking too many vitamins the evening before?
Asked On : Wed, 21 Apr 2010
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

First of all, if you are going to put yourself thru this, you need to know that you cannot survive on vitamins alone.  You most likely passed out because you are dehydrated and your body needs nutrients.  The field trip probably wore your body out to the point of exhaustion.  If you insist on living this way, and you can control yourself to not eat for several days at a time, then you should have the self control to at least have a nutrient bar of some type or a protein shake at the very least once a day.  You should be careful purging the stomach acid, because when you get older and you are getting older every day - the acid from your stomach will start to each away at the enamel of your teeth and you will end up looking like a meth adict if you can't afford the dental work.  Be careful.  I should be telling you to stop this, but I know better and I know that you are going to do what you want to do.  Don't over do the vitamins, your body only stores the amount it needs anyway and the rest is a waste...get out those science, biology and other books and research this.

Answered: Thu, 22 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor